# SDR CALA2021071401087

- Difficulty date: July 12, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 105,585 hours, 10,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 220440
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY M33408 BATTERY FOUND MALFUNCTION.  EMERGENCY LIG HT POWER SUPPLY M33408 BATTERY REPLACED AND OPERATIONAL TEST CAR RIED OUT,FOUND NORMAL, AS PER AMM 33-51-06-960-802 REV 92.
